# SDR S2YA04025

- Difficulty date: July 27, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 328550
- Condition: Inoperative
- Location: Wndsld Heat Cont
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FOR FLIGHT, THE CREW NOTED SEVERAL MESSAGES FOR WINDSHIELD HEAT FAIL.  THE CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MX INSPECTED THE SYSTEM AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROL.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS.  (K)
